This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I've been suffering from depression for many years. Female (32y).
My father has the same problem. Ten years ago, my doctor prescribed me Desipramine (50mg) It helped me for 3 years. Then my depression started over. A new doctor prescribed me Zoloft 50mg. It didn't help me that much because even though I was taking it, every day I used to feel sleepy and with no energy. Now my doctor prescribed me Wellbutrin 150 mg. along with Zoloft 50 mg.. Should I keep taking these two medicines together? Since I am taking Wellbutrin I have more energy and I don't get sleepy. But I don't know if I should stop taking Zoloft.
Zoloft and Wellbutrin are commonly prescribed together, and work well together. Whether one or the other is activating your Menier's disease is impossible for me to say. It would probably be best to stay on it a while longer to see what happens, or talk to your doctor again about what else might be activating your menier's disease. Sometimes just worrying about these symptoms makes them worse because you observe them so closely...see if you can backoff a bit from that and see what happens...r..g
I'm sorry that you are not feeling well.
When I was on Wellbutrin, I had ringing in my ears and I don't suffer from Meniere's disease. It kind of coordinated with my pounding heartbeat! Check with your doctor to see if you can eliminate one or the other to see if it goes away.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.